Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Deep bruise, swelling after leg injury. Trauma to several veins. Lack of sensation in penis. Possible reason?

I injured my left leg a month or so ago and got a deep bruise and swelling occurred.......I had it sonogrammed and the doc said i had trauma to several veins deep in my leg.....the knot used to be the size of a tennis ball but is smaller.......however, I noticed that I had some lack of feeling in my penis about that time, which never has this due to the trauma and lack of good blood flow???
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for the consult:
1.The sensation in penis is bought about by the nerve Pudendal nerve which is orginated from the sacral plexus
2. You have a lack of feeling in the penis that might be possible due to the damage to the Pudendal nerve injury or to the blood supply to the penis by the Pudendal artery
This information helps
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor